# SDR 2WAA20150217001

- Difficulty date: February 17, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N803WA
- Make and model: Doug DC-9-82
- Aircraft serial: 49507
- Aircraft time: 47,423 hours, 35,031 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Part number: 593049917
- Condition: Handler Error
- Location: Zone 500
- Part time: 47,423 hours, 35,031 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DE-ICING TRUCK HIT LT WING TIP DURING DE-ICING.  REMOVED LT WING TIP EXTENSION T/E PANEL IAW MM 57-20-02.  CLEANED AND INSPECTED AREA FOR DAMAGES IAW WO 2701, ITEM NR 2.  REPLACED DAMAGED LT WING TIP EXTENSION PANEL IAW MM 57-20-02.  PERFORMED INTERIM REPAIR AT LT WING T/E PANEL IAW MESSAGE CSW-15-0005-03B/07B.  REMOVED AND REINSTALLED FLUX VALVE IAW MM 34-21-06 TO FOM, FUNCTIONAL CHECK NORMAL IAW MM 34-21-00. INSPECTED WIRES FOR WING TIP LIGHTING AND FLUX VALVE AREA IAW MM 20-50-00, NO DEFECTS NOTED. PERFORMED OPS CHECK OF LT WING TIP LIGHTING, AFT STROBE, FWD STROBE, LANDING LIGHT AND COMPASS IAW MM 34-21-06 AND 33-40-00 FUNCTIONAL CHECK NORMAL. NOTE: OPS RESTRICTION, AVOID SEVERE TURBULENCE, REPAIR APPROVED FOR 20 FLIGHT HOURS, INSPECT REPAIR PRIOR TO EACH FLIGHT IAW MESSAGE CSA-15-0005-07B.  TRANSFERRED TO WATCH ITEM 2875 BASED ON INFO FROM CSW-15-0005-07B AND SRM 51-02.  20 HOURS REVENUE FLIGHT ONLY. INSPECT TAPE FOR SECURITY BEFORE EACH FLIGHT.  DOC FROM MFG IN LOG BOOK FOR CREW REFERENCE.  PLACARD INSTALLED.  REF TO WI 2875: ACCOMPLISHED REPAIR ON LT WING T/E IAW MFG MESSAGE CSW-15-0005-07B AND SRM 57-03, FIG 10 FOR T/E S3913181. THIS CLEARS WI 2875. PLACARD REMOVED.
